Modulationally stable propagation in periodic quadratically nonlinear slab waveguides

Joel Frederick Corney, Ole Bang

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearch

    Original languageEnglish
    Title of host publicationNonlinear Guided Waves and Their Applications, OSA Technical Digest
    PublisherOptical Society of America
    Publication date2001
    Pages179-181
    Publication statusPublished - 2001

    Cite this

    Corney, J. F., & Bang, O. (2001). Modulationally stable propagation in periodic quadratically nonlinear slab waveguides. In Nonlinear Guided Waves and Their Applications, OSA Technical Digest (pp. 179-181). Optical Society of America. http://www.imm.dtu.dk/pubdb/p.php?170